# SDR SWIA200921355

- Difficulty date: April 2, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 22,160 hours, 29,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6282 - CABIN DOOR EMERGENCY FLOOR LIGHT INOP.  RELAMPED.
